IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Theoretical Foundations of Computing (COMP) [schedule] [select]
Chair Toshihiro Fujito (Toyohashi Univ. of Tech.)
Vice Chair Shinichi Nakano (Gunma Univ.)
Secretary Yota Otachi (Nagoya Univ), Suguru Tamaki (Univ. of Hyogo)
Assistant Kazuhisa Seto (Seikei Univ.)

Special Interest Group on Algorithms (IPSJ-AL) [schedule] [select]

Conference Date Fri, May 8, 2020 13:00 - 17:45
Sat, May 9, 2020 09:30 - 15:50
Topics  
Conference Place  
Sponsors This conference is co-sponsored by the Special Interest Group on Algorithms (SIGAL) of Information Processing Society of Japan (IPSJ)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on COMP.

Fri, May 8 PM 
13:00 - 17:45
(1) 13:00-14:00 [COMP] [招待講演] TBA
○河原林 健一(NII)
  14:00-14:15 Break ( 15 min. )
(2) 14:15-14:40 [AL-1] M凸関数最小化問題に対する最急降下法の厳密な反復回数
○南川 智都,塩浦 昭義(東京工業大学)
(3)
COMP
14:40-15:05 Another time complexity analysis for the maximal clique enumeration algorithm CLIQUES Etsuji Tomita (Univ. Electro-Comm.), Alessio Conte (Univ. of Pisa)
(4) 15:05-15:30 [AL177振替] 四つ組の非推移的サイコロの混合戦略
○盧 尚,来嶋 秀治(九州大学)
(5) 15:30-15:50 [AL-2] [ショートトーク] An algorithm to reduce primarity testing cost
○Kaede Sasaki
  15:50-16:10 Break ( 20 min. )
(6)
COMP
16:10-16:35 Gathering for mobile agents with a strong team in weakly Byzantine environments Jion Hirose, Masashi Tsuchida (NAIST), Junya Nakamura (TUT), Fukuhito Ooshita, Michiko Inoue (NAIST)
(7)
COMP
16:35-17:00 On Memory, Communication, and Synchronous Schedulers for Autonomous Mobile Robots Paola Flocchini (UoO), Nicola Santoro (CU), Koichi Wada (HU)
(8) 17:00-17:25 [AL177振替] Approximation of the Independent Feedback Vertex Set Problem
○Yuma Tamura, Takehiro Ito, Xiao Zhou (Tohoku University)
(9) 17:25-17:45 [AL-3] [ショートトーク]パス幅3以下でダイヤモンド自由なグラフの3彩色可能性
○島崎 浩幸,玉木 久夫(明治大学)
Sat, May 9 AM 
09:30 - 15:50
(10)
COMP
09:30-09:55 A Packet Classification Algorithm via Decision Diagram Based on Run-Based Trie with Pointers Takashi Harada, Shogo Takeuchi (Kochi Univ. Tech.), Ken Tanaka (Kanagawa Univ.), Kenji Mikawa (Niigata Univ.)
(11)
COMP
09:55-10:20 On Power and limitation of adversarial example attacks Kouichi Sakurai (Kyushu Univ.)
(12)
COMP
10:20-10:40 [Short Paper]
Applications of probabilistic checkable proofs
-- Recent two cases: quantum complexity and crypto currency --
Kouichi Sakurai (Kyushu Univ.)
  10:40-11:00 Break ( 20 min. )
(13) 11:00-11:20 [AL-4] [ショートトーク] クラスタリングにより知識の局所的一貫性を確保するブール多値論理推論
○野崎 裕人,リン ジンズゥ,鈴木 寿(中央大学)
(14) 11:20-11:40 [AL-5] [ショートトーク] 小規模回路で実現する高速多倍長乗算方式のシミュレーション
○久田 大貴,リン ジンズゥ,鈴木 寿(中央大学)
(15) 11:40-12:00 [AL-6] [ショートトーク] 全天球カメラを使用した自己位置推定方式の検証
○宮原 のぞみ,リン ジンズゥ,鈴木 寿(中央大学)
  12:00-13:30 Lunch Break ( 90 min. )
(16) 13:30-14:15 [AL7] [招待講演] A Graph Theoretic Framework of Recomputation Algorithms for Memory-Efficient Backpropagation
○Mitsuru Kusumoto (Preferred Networks),Takuya Inoue (The University of
Tokyo), Gentaro Watanabe, Takuya Akiba, Masanori Koyama (Preferred
Networks)
  14:15-14:35 Break ( 20 min. )
(17) 14:35-15:00 [COMP振替] 偏りのあるコインで偏りのないコインを効率よく模倣するアルゴリズム
上野洸史,○上原隆平(北陸先端大)
(18) 15:00-15:25 [AL177振替] Better Embedding of k-Outerplanar Graphs into Random Trees
○松林 昭(金沢大)
(19) 15:25-15:50 [AL177振替] データストリームに対する頻出アイテム系列発見のための省メモリアルゴリズム
○鳥谷部 直弥,喜田 拓也(北海道大学)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
COMP Technical Committee on Theoretical Foundations of Computing (COMP)   [Latest Schedule]
Contact Address Yota Otachi
Graduate School of Informatics, Nagoya University
Address: Furo-cho, Chikusa-ward, Nagoya-City, 464-8601, Japan
E-: o-u 
IPSJ-AL Special Interest Group on Algorithms (IPSJ-AL)   [Latest Schedule]
Contact Address  


Last modified: 2020-03-20 10:12:36


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to COMP Schedule Page]   /   [Return to IPSJ-AL Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan